# SDR CALA9700808

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fillet
- Part number: ANB71013
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THAT A PORTION OF THE LT WING UPPER FILLET FAIRING WAS MISSING DURING A WALKAROUND AFTER AIRCRAFT ARRIVED IN FRA.  INSPECTION OF THE AIRCRAFT REVEALED THE ATTACH SCREWS HAD PULLED THROUGH THE FIBERGLASS PANEL (FILLET) AND THE ATTACH SCREWS WERE STILL ON THE AIRCRAFT.  THE FILLET WAS NEVER RECOVERED.  AN AIRWORTHY REPAIR WAS PERFORMED IAW ECRA 5350-01325 AND A DIP WAS ISSUED TO REINSPECT THE REPAIR FOR SECURITY AT EACH SERVICE CHECK AND TO REPLACE THE FAIRING WITHIN 500 HOURS.  IN ADDITION, THE NR 2 ENGINE AND LT SIDE OF AIRCRAFT WERE INSPECTED AND NO DAMAGE WAS FOUND.
